# SDR SWAA2020021741428

- Difficulty date: January 27, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 55,090 hours, 32,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 887-889
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN HAS A DAMAGE CUTOUT AFT OF BS 887 BUTT  JOINT, LOCATED AT BS887-889 BETWEEN STR 21L AND 22L. (2.0" X 1.0" CUTOUT). / DAMAGE REPAIRED PER EA 1-753-36548 REV IR (ATS ER 20-01481 REV IR). REFER TO NRC U121407 FOR TRACKING.
